# SDR MASA200602603

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 7,587 hours, 5,580 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2624 PHX.  SLATS HALF STATUS MESSAGE.  MX RESET THE SYSTEM.
